MAUDE Adverse Event Report: ZIMMER BIOMET, INC. KINECTIV MODULAR NECK K; PROSTHESIS, HIP

ZIMMER BIOMET, INC. KINECTIV MODULAR NECK K; PROSTHESIS, HIP
Catalog Number 00784800200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00523, 0001822565-2023-00524, 00001825034-2023-01377, 0001825034-2023-01378, 0002648920-2023-00130.H10: cat #: 00-7713-006-00 / mod ml taper fem st / lot #: 663823156.Cat #: 00-8018-036-02 / femoral head 0x36mm dia 64235203.Cat #: 010000817 / g7 hi-wall arcomxl lnr 36mm d / lot #: 6475631.Cat #: 110010243 / g7 osseoti 3 hole shell 50mm d / lot #: 6414518.Cat #: 00625006530 / trilogy bone scr 6.5x30 / 64309570.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient is scheduled for a revision approximately four years post implantation for unknown reasons.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reports event were found.Root cause is unable to be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
KINECTIV MODULAR NECK K
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17164192
Report Number0001822565-2023-01651
Device Sequence Number5590037
Product Code LPH
UDI-Device Identifier00889024137745
UDI-Public(01)00889024137745(17)230131(10)64173162
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00784800200
Device Lot Number64173162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale